Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 72, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 8, 2014, 5:02 PM CDT for Autauga County, Dallas County, Lowndes County, Alabama. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 5:02 PM CDT (22:02 UTC)
- Expired
- Jun 8, 2014, 6:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Dallas County, AL, Lowndes County, AL
The radar
The Maxwell AFB radar (KMXX), 83 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 12:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -348 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
685
WUUS54 KBMX 082202
SVRBMX
ALC001-047-085-082300-
/O.NEW.KBMX.SV.W.0072.140608T2202Z-140608T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 PM CDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL AUTAUGA COUNTY IN ALABAMA...
EAST CENTRAL DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 600 PM CDT
* AT 503 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BENTON...OR
11 MILES EAST OF SELMONT-WEST SELMONT...AND MOVING SOUTHEAST AT 25
MPH.
* LOCATIONS IMPACTED INCLUDE...
MOSSES...HAYNEVILLE...BENTON...WHITE HALL...GORDONVILLE...
LOWNDESBORO...BEECHWOOD AND LOGAN.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 142 THROUGH 158...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3224 8686 3229 8690 3245 8676 3231 8648
3228 8648 3227 8645 3224 8641 3205 8641
3203 8639 3196 8641 3196 8654
TIME...MOT...LOC 2203Z 297DEG 13KT 3235 8680
$$
732 follow-up statements
753
WWUS54 KBMX 082222
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
522 PM CDT SUN JUN 8 2014
ALC001-047-082232-
/O.CAN.KBMX.SV.W.0072.000000T0000Z-140608T2300Z/
DALLAS AL-AUTAUGA AL-
522 PM CDT SUN JUN 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL AUTAUGA AND EAST
CENTRAL DALLAS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3222 8684 3223 8681 3227 8686 3230 8683
3232 8678 3237 8677 3237 8672 3235 8668
3240 8665 3231 8648 3227 8648 3224 8641
3196 8641 3196 8654
TIME...MOT...LOC 2222Z 297DEG 13KT 3232 8673
$$
ALC085-082300-
/O.CON.KBMX.SV.W.0072.000000T0000Z-140608T2300Z/
LOWNDES AL-
522 PM CDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LOWNDES COUNTY
UNTIL 600 PM CDT...
AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WHITE HALL...OR 11 MILES NORTH OF MOSSES...MOVING SOUTHEAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
MOSSES...HAYNEVILLE...WHITE HALL...GORDONVILLE...LOWNDESBORO...
BEECHWOOD...LOGAN...LETOHATCHEE AND CALHOUN.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 142 THROUGH 158...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3222 8684 3223 8681 3227 8686 3230 8683
3232 8678 3237 8677 3237 8672 3235 8668
3240 8665 3231 8648 3227 8648 3224 8641
3196 8641 3196 8654
TIME...MOT...LOC 2222Z 297DEG 13KT 3232 8673
$$
73379
WWUS54 KBMX 082250
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
550 PM CDT SUN JUN 8 2014
ALC085-082300-
/O.CON.KBMX.SV.W.0072.000000T0000Z-140608T2300Z/
LOWNDES AL-
550 PM CDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LOWNDES COUNTY UNTIL 600 PM CDT...
AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LOWNDESBORO...OR 8 MILES NORTH OF MOSSES...MOVING SOUTHEAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
MOSSES...HAYNEVILLE...LOWNDESBORO...BEECHWOOD...LOGAN...LETOHATCHEE
AND CALHOUN.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 142 THROUGH 158...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3214 8675 3228 8666 3233 8659 3231 8649
3227 8648 3224 8641 3196 8641 3196 8654
TIME...MOT...LOC 2250Z 297DEG 13KT 3227 8662
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:16 PM CDT, 46 minutes earlier.
Area forecast discussion, Jun 8, 4:16 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 416 PM CDT SUN JUN 8 2014 .DISCUSSION... IN THE LOWER LEVELS THIS SUNDAY AFTERNOON...HIGH PRESSURE EXTENDED WESTWARD INTO THE GULF WITH A LOW PRESSURE CENTERED OVER NEW ENGLAND. FLOW IN THE UPPER LEVELS TODAY IS SOMEWHAT ZONAL WITH A RIDGE OVER THE GULF...BUT WITH A DECENT SHORTWAVE MOVING ACROSS THE MID/LOWER MISSISSIPPI RIVER VALLEY THIS AFTERNOON AND HAS HELPED WITH FOCUS/LIFT FOR TSRA ACTIVITY ALONG LINGERING BOUNDARIES ACROSS MISSISSIPPI AND ALABAMA. THIS SHORTWAVE SHOULD CONTINUE TO SWING TO THE EAST ACROSS TENNESSEE AS A BETTER TROUGH DIGS SOUTHEAST OFF OF THE ROCKIES. WILL CONTINUE WITH SCATTERED POPS TONIGHT WITH THE WAVE. ON MONDAY...THIS TROUGH SHOULD BECOME A CLOSED OFF LOW OVER THE LOWER CENTRAL PLAINS YIELDING SOUTHWEST FLOW OVER ALABAMA...AND CONTINUING TO EJECT SHORTWAVES ACROSS THE AREA. WILL REMAIN IN A WET...BUILD THE ARK FLOW OVERALL. ALSO...WE REMAIN UNSTABLE WITH THE HEAT OF THE DAY AND LOTS OF CAPE TO FEED ANY STORMS THAT DO POP UP IN THE LATE AFTERNOON AND EARLY EVENING. THE UPPER LOW INCHES CLOSER TO THE EAST ON TUESDAY AND WEDNESDAY. BY WEDNESDAY...IT SHOULD BE SLIGHTLY OPEN AND ELONGATED OVER THE MISSISSIPPI VALLEY INTO THE GREAT LAKES. PRETTY DECENT MOISTURE AND DECENT RAIN CHANCES AS LOW GETS CLOSER. THROUGH THURSDAY...IT CONTINUES TO SWING TO THE EAST NORTHEAST ACROSS THE EASTERN UNITED STATES BUT BECOMES AN OPEN TROUGH ACROSS MUCH OF THE EASTERN UNITED STATES BUT KEEPING TURBULENT FLOW AROUND CENTRAL ALABAMA NONETHELESS. STORMS MAY NOT BE AS WIDESPREAD ON THURSDAY BETWEEN THE WAVES...BUT CHANCES REMAIN. WE JUST CANT SEEM TO SHAKE THIS FLOW. BY THURSDAY NIGHT INTO FRIDAY ANOTHER SHORTWAVE DEVELOPS AND SWINGS ACROSS OVER THE WEEKEND...INCREASING RAIN CHANCES ONCE AGAIN. WITH INCREASED POPS FOR MUCH OF THIS WEEK...TEMPERATURES WILL ONLY BE AIDED BY THE INCREASED CLOUD COVER OR RESULTING RAIN...BUT WILL BE STICKY AND HOT DESPITE. 08/MK && .AVIATION... 18Z TAF DISCUSSION. SCATTERED TO BROKEN CU ALREADY DEVELOPED THIS AFTERNOON. VCTS WILL BE POSSIBLE AT ALL LOCATIONS AS WE MOVE THROUGH THE AFTERNOON HOURS. DIFFICULT TO SAY HOW LONG CONVECTION WILL LAST BUT GIVEN RECENT TRENDS...WILL KEEP VC WORDING INTO AT LEAST PART OF THE EVENING HOURS. AMENDMENTS COULD BE NEEDED IF ANY ORGANIZED CONVECTION DEVELOPS UPSTREAM. WINDS GENERALLY FROM THE SOUTHWEST TO WEST AROUND 5 TO 10 KTS. 88 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 84 69 84 68 / 20 40 40 50 60 ANNISTON 69 85 70 84 69 / 20 40 30 50 60 BIRMINGHAM 71 86 72 85 70 / 30 40 40 50 60 TUSCALOOSA 72 88 73 86 70 / 50 40 30 50 60 CALERA 71 87 71 85 69 / 40 40 30 50 60 AUBURN 70 88 70 87 70 / 40 30 20 40 30 MONTGOMERY 72 91 72 89 71 / 50 30 30 40 30 TROY 71 90 71 90 70 / 50 30 20 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/88
Hazardous weather outlook, Jun 8, 1:01 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 101 PM CDT SUN JUN 8 2014 ALZ011>015-017>050-091815- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 101 PM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE STORMS ARE POSSIBLE ACROSS SOUTH CENTRAL ALABAMA THIS AFTERNOON AND INTO THE EARLY MORNING. DAMAGING STRAIGHT-LINE WINDS WILL BE THE PRIMARY THREAT. THERE IS ALSO A THREAT OF LARGE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 8, 3:26 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 PM CDT SUN JUN 8 2014
ALZ033-082100-
PERRY AL-
326 PM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PERRY COUNTY UNTIL 400 PM
CDT...
AT 321 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 9 MILES NORTHWEST OF MARION...MOVING SOUTHEAST AT 20
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MARION...
VAIDEN...
FOLSOM...
JUDSON COLLEGE...
HAMBURG...
&&
LAT...LON 3266 8747 3277 8747 3282 8742 3260 8713
3248 8729 3249 8738 3265 8751
TIME...MOT...LOC 2026Z 315DEG 15KT 3269 8742Special weather statement, Jun 8, 3:57 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 357 PM CDT SUN JUN 8 2014 ALZ033-035-040-041-082200- AUTAUGA AL-CHILTON AL-DALLAS AL-PERRY AL- 357 PM CDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN AUTAUGA...CENTRAL PERRY...NORTHEASTERN DALLAS AND SOUTHWESTERN CHILTON COUNTIES UNTIL 500 PM CDT... AT 357 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF MARION...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... VALLEY GRANDE... PAUL M GRIST STATE PARK... PARNELL... BURNSVILLE... RADFORD... && LAT...LON 3269 8675 3245 8683 3261 8735 3278 8729 TIME...MOT...LOC 2057Z 285DEG 20KT 3267 8721
Special weather statement, Jun 8, 3:59 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT SUN JUN 8 2014
ALZ034-035-082200-
BIBB AL-CHILTON AL-
359 PM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHILTON AND SOUTHEASTERN
BIBB COUNTIES UNTIL 500 PM CDT...
AT 358 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CHILTON COUNTY MOTOR SPORTS PARK...OR 10 MILES
SOUTHWEST OF JEMISON...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
JEMISON...
CLANTON...
CHILTON COUNTY MOTOR SPORTS PARK...
THORSBY...
GAP OF THE MOUNTAIN...
&&
LAT...LON 3281 8700 3298 8700 3294 8651 3293 8652
3290 8649 3287 8648 3286 8645 3282 8646
3275 8637 3275 8641 3271 8641 3271 8652
TIME...MOT...LOC 2059Z 279DEG 28KT 3287 8687Special weather statement, Jun 8, 4:09 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 PM CDT SUN JUN 8 2014
ALZ049-050-082215-
BARBOUR AL-PIKE AL-
409 PM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE AND WESTERN BARBOUR
COUNTIES UNTIL 515 PM CDT...
AT 409 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ANSLEY...OR 8 MILES NORTH OF GOSHEN...MOVING EAST
AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
TROY...
BRUNDIDGE...
ANSLEY...
TROY MUNICIPAL AIRPORT...
TROY UNIVERSITY...
&&
LAT...LON 3174 8615 3178 8615 3179 8620 3189 8618
3193 8618 3195 8579 3188 8579 3188 8566
3191 8565 3195 8562 3170 8563
TIME...MOT...LOC 2109Z 271DEG 12KT 3184 8613Local storm report, Jun 8, 4:34 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
434 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL VALLEY GRANDE 32.52N 86.98W
06/08/2014 E1.75 INCH DALLAS AL PUBLIC
&&
LINHARESLocal storm report, Jun 8, 4:46 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
446 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL SUMMERFIELD 32.52N 87.04W
06/08/2014 E1.75 INCH DALLAS AL EMERGENCY MNGR
AT LEAST GOLF BALL HAIL REPORTED IN SUMMERFIELD. A SWATH
OF HAIL APPEARS LIKELY FROM SUMMERFIELD TO VALLEY GRANDE
AND JUST EAST OF AL HWY 22.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:16 PM CDT | Special Weather Statement | BMX | Winston | 44 min |
| Jun 7, 7:40 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 50 min |
| Jun 7, 8:06 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 54 min |
| Jun 7, 8:27 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 27 min |
| Jun 7, 8:52 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion, Winston | 53 min |
| Jun 7, 9:05 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 55 min |
| Jun 7, 9:21 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 54 min |
| Jun 7, 9:55 PM CDT | Special Weather Statement | BMX | Blount, Etowah, St. Clair | 65 min |
| Jun 7, 9:57 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Jun 7, 9:59 PM CDT | Special Weather Statement | BMX | Jefferson, Walker | 46 min |
| Jun 7, 10:04 PM CDT | Special Weather Statement | BMX | Perry | 41 min |
| Jun 7, 10:08 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 67 min |
| Jun 7, 10:45 PM CDT | Special Weather Statement | BMX | Bibb, Shelby, Tuscaloosa | 45 min |
| Jun 7, 10:48 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 42 min |
| Jun 7, 10:55 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne | 50 min |
| Jun 7, 11:09 PM CDT | Special Weather Statement | BMX | Clay, Talladega | 51 min |
| Jun 7, 11:14 PM CDT | Special Weather Statement | BMX | Bibb | 46 min |
| Jun 7, 11:18 PM CDT | Special Weather Statement | BMX | Chilton, Clay, Talladega | 42 min |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 47 min |
| Jun 8, 12:05 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Elmore, Randolph, Tallapoosa | 40 min |
| Jun 8, 12:08 AM CDT | Special Weather Statement | BMX | Chilton | 52 min |
| Jun 8, 12:24 AM CDT | Severe Thunderstorm Warning | BMX | Elmore | 36 min |
| Jun 8, 12:38 AM CDT | Special Weather Statement | BMX | Chambers, Lee | 52 min |
| Jun 8, 12:53 AM CDT | Special Weather Statement | BMX | Macon, Montgomery | 52 min |
| Jun 8, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 25 min |
| Jun 8, 1:28 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 32 min |
| Jun 8, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 37 min |
| Jun 8, 2:16 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Tuscaloosa | 29 min |
| Jun 8, 2:35 PM CDT | Special Weather Statement | BMX | Barbour | 55 min |
| Jun 8, 2:47 PM CDT | Special Weather Statement | BMX | Bibb | 28 min |
| Jun 8, 3:23 PM CDT | Special Weather Statement | BMX | Bibb | 37 min |
| Jun 8, 3:26 PM CDT | Special Weather Statement | BMX | Perry | 34 min |
| Jun 8, 3:57 PM CDT | Special Weather Statement | BMX | Perry | 63 min |
| Jun 8, 3:59 PM CDT | Special Weather Statement | BMX | Chilton | 61 min |
| Jun 8, 4:09 PM CDT | Special Weather Statement | BMX | Pike | 66 min |
| Jun 8, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Perry | 43 min |
| Jun 8, 5:21 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon | 54 min |
| Jun 8, 6:07 PM CDT | Special Weather Statement | BMX | Talladega | 53 min |
| Jun 8, 6:36 PM CDT | Special Weather Statement | BMX | Coosa | 39 min |
| Jun 8, 6:40 PM CDT | Special Weather Statement | BMX | Dallas | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.